Home Health & Wellbeing
Read the community guidelines before posting ✨

Micronor Mini-Pill

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
Hmm...ive been taking this for about 6 weeks now and so far ive had 3 five-day periods in those 6 weeks. I know your cycle is supposed to go crazy at the start, but this is driving me bloody insane :crazyeyes (no pun intended :p). Anyone had this and found that it DOES settle down after a while? Aside from this annoyance, everything else is fine with this pill :)

Cheers! :D

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I've been on it for just over a year now, and still have phases where I'm stupidly unregular. Guess it varies from person to person though?
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    hmm, yeah i guess so!

    ill see how it goes :)

    thankx lil laura
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I was on that for almost a year, and I always had quite a bit of spotting, but it wasn't that bad. Best advice is to sit tight and hope it gets a bit better soon!
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    im on the pil, my periods use to last up to 8 days and be horribly painful, now they last up to 4 days at the most, it drastically changes your cycle theres nout to be worried about really :)
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Rarr!

    Its still happening...i had a normal period, then i had about 5 days "off" (ooh, lucky me) and then i got another fucking period!!

    Im not worried in that I think there is something wrong with me, its just so annoying (and sore too!). Im just wondering if people think i should stick with it and hope it settles down, or if i should stop taking it.

    Ive got no other problems with it...its just so annoying, and its really sore! Periods are bad enough once a month, but when its twice, or even three times its a nightmare!

    Any thoughts would be great...ta :)
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    i'd keep taking it for now, but have a chat with a doctor or nurse to see if they think it's worth trying a different type of pill.

    you could even give NHS direct a ring.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Originally posted by draven

    Im not worried in that I think there is something wrong with me, its just so annoying (and sore too!). Im just wondering if people think i should stick with it and hope it settles down, or if i should stop taking it.

    It sounds like you should go backi to your GP and discuss these issues so you can both decide if this is the best pill for you. There may be a better solution, or they may assure you that this is perfectly normal at this stage. You could also try calling one of the following organisations for more help:

    Brook Advisory Centres
    Advice, counselling and medical help around contraception, pregnancy, abortion and sexual health.
    Telephone: 0800 0185023

    Family Planning Association
    Information service on family planning and all aspects of sexual health.
    Helpline: 0845 3101334
    www.fpa.org.uk

    :)
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Thanks guys! I think I will give them a ring tomorrow :)
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I'm the opposite! I've been on Micronor since the middle of January, had one period a few days later and have had nothing since! Keep thinking I'm gonna come on any day now, but it never happens!

    And, before you say it, there is no way I could be pregnant so that isn't an issue :) I've got to go back to my doctors sometime in the next fortnight for another three months supply, so I'll see what they say then :)
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    can we swap??? PLEASE!!!!!!!!!!!!!

    hehe :p
Sign In or Register to comment.